MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BLADE FOR CABLE CUTTER; CUTTER,WIRE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BLADE FOR CABLE CUTTER; CUTTER,WIRE
Model Number 03.221.008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a j&j sales representative.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an orthopedic procedure of the proximal femur a collinear clamp and an impactor had an unknown allegation along with the two (2) broken cutter.There was no surgical delay.A different set was used.There were no fragments generated and the procedure was completed successfully without patient harm.This report is for one (1) blade for cable cutter this is report 3 of 5 for complaint(b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- blade for cable cutter (part: 03.221.008, lot: t122513) was returned and received at us cq.Upon visual inspection at cq, it is observed that the device looks good without any visual damage.No defects were identified on device.The complaint cannot be confirmed for blade for cable cutter (part: 03.221.008, lot: t122513) as no visual damage was evident with the returned device.A definitive root cause could not be determined for the reported problem.No product design or manufacturing issues were identified, and no new malfunctions were identified either.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot :part number: 03.221.008 lot number: t122513 manufacturing site: tuttlingen release to warehouse date: 12-jan-2016 a review of the device history records was performed for the finished device lot number, and no non-conformances were identified.The raw material certificate was reviewed and the used material was according to the specification of the device.Device history batch: null.Device history review : null.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B5.
 
Event or Problem Description
This is report 3 of 6 for complaint (b)(4).

Brand Name
BLADE FOR CABLE CUTTER
Common Device Name
CUTTER,WIRE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11135306
Report Number2939274-2021-00089
Device Sequence Number13664453
Product Code HXZ
UDI-Device Identifier10886982076717
UDI-Public10886982076717
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.221.008
Device Catalogue Number03.221.008
Device Lot NumberT122513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2020
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight82